Vahid mohammadi
Vahid mohammadi
Ph.D. candidate of Department of Applied Mathematics, Faculty of Mathematics and Computer Science
Verified email at aut.ac.ir
Title
Cited by
Cited by
Year
The numerical solution of Cahn–Hilliard (CH) equation in one, two and three-dimensions via globally radial basis functions (GRBFs) and RBFs-differential quadrature (RBFs-DQ …
M Dehghan, V Mohammadi
Engineering Analysis with Boundary Elements 51, 74-100, 2015
552015
The numerical solution of Fokker–Planck equation with radial basis functions (RBFs) based on the meshless technique of Kansa׳ s approach and Galerkin method
M Dehghan, V Mohammadi
Engineering Analysis with Boundary Elements 47, 38-63, 2014
452014
A numerical scheme based on radial basis function finite difference (RBF-FD) technique for solving the high-dimensional nonlinear Schrödinger equations using an explicit time …
M Dehghan, V Mohammadi
Computer Physics Communications, 2017
412017
The method of variably scaled radial kernels for solving two-dimensional magnetohydrodynamic (MHD) equations using two discretizations: The Crank–Nicolson scheme and the method …
M Dehghan, V Mohammadi
Computers & Mathematics with Applications 70 (10), 2292-2315, 2015
412015
Two numerical meshless techniques based on radial basis functions (RBFs) and the method of generalized moving least squares (GMLS) for simulation of coupled Klein–Gordon …
M Dehghan, V Mohammadi
Computers & Mathematics with Applications 71 (4), 892-921, 2016
322016
The numerical simulation of the phase field crystal (PFC) and modified phase field crystal (MPFC) models via global and local meshless methods
M Dehghan, V Mohammadi
Computer Methods in Applied Mechanics and Engineering 298, 453-484, 2016
282016
Simulation of the phase field Cahn–Hilliard and tumor growth models via a numerical scheme: element-free Galerkin method
V Mohammadi, M Dehghan
Computer Methods in Applied Mechanics and Engineering 345, 919-950, 2019
162019
Comparison between two meshless methods based on collocation technique for the numerical solution of four-species tumor growth model
M Dehghan, V Mohammadi
Communications in Nonlinear Science and Numerical Simulation 44, 204-219, 2017
152017
Numerical Simulation and Error Estimation of the Time-Dependent Allen–Cahn Equation on Surfaces with Radial Basis Functions
V Mohammadi, D Mirzaei, M Dehghan
Journal of Scientific Computing 79 (1), 493-516, 2019
122019
Numerical investigation on the transport equation in spherical coordinates via generalized moving least squares and moving kriging least squares approximations
V Mohammadi, M Dehghan, A Khodadadian, T Wick
Engineering with Computers, 2020
92020
Two-dimensional simulation of the damped Kuramoto–Sivashinsky equation via radial basis function-generated finite difference scheme combined with an exponential time discretization
M Dehghan, V Mohammadi
Engineering Analysis with Boundary Elements 107, 168-184, 2019
92019
Error analysis of method of lines (MOL) via generalized interpolating moving least squares (GIMLS) approximation
M Dehghan, V Mohammadi
Journal of Computational and Applied Mathematics 321, 540-554, 2017
62017
Generalized moving least squares approximation for the solution of local and non-local models of cancer cell invasion of tissue under the effect of adhesion in one- and two …
V Mohammadi, M Dehghan
Computers in Biology and Medicine, 2020
52020
A meshless technique based on generalized moving least squares combined with the second-order semi-implicit backward differential formula for numerically solving time-dependent …
V Mohammadi, M Dehghan
Applied Numerical Mathematics 153, 248-275, 2020
42020
The boundary knot method for the solution of two-dimensional advection reaction-diffusion and Brusselator equations
M Dehghan, V Mohammadi
International Journal of Numerical Methods for Heat & Fluid Flow 31, 106-133, 2020
12020
Numerical simulation of a prostate tumor growth model by the RBF-FD scheme and a semi-implicit time discretization
V Mohammadi, M Dehghan, S De Marchi
Journal of Computational and Applied Mathematics 388, 113314, 2021
2021
A divergence-free generalized moving least squares approximation with its application
V Mohammadi, M Dehghan
Applied Numerical Mathematics 162, 374-404, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–17